| Catalog Number |
5954450 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by the customer to date requires clarification, and additional attempts have been made to obtain it.The sample is reported to be available for return; however, it has not yet been received.Based on the information reported and without access to the physical sample for evaluation, no conclusions can be drawn at this time.If and when the sample is returned and the evaluation is completed, a supplemental mdr will be submitted to document the results.A review of the manufacturing records was performed and confirmed that the lot was manufactured according to specifications.To date, this is the only reported complaint associated with this manufacturing lot of (b)(4) units.This mdr represents lot number hujp1924 an additional mdr was submitted to represent lot number hukq0676.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported: ¿after opening the box, a yellow paper-like foreign object was found inside¿ (lot numbers hukq0767 and hujp1924).Additional follow-up information states: ¿regarding the foreign material, it is confirmed that what appears to be a relic (scratch?) is present on the bag inside the sterilization packaging and in the center of the mesh of hukq0767.¿ no patient injury was reported.
Additional Manufacturer Narrative
The information provided by the customer to date requires clarification, and additional attempts have been made to obtain it.The sample is reported to be available for return; however, it has not yet been received.Based on the information reported and without access to the physical sample for evaluation, no conclusions can be drawn at this time.If and when the sample is returned and the evaluation is completed, a supplemental mdr will be submitted to document the results.A review of the manufacturing records was performed and confirmed that the lot was manufactured according to specifications.To date, this is the only reported complaint associated with this manufacturing lot of 420 units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.A visual examination finds there is "foreign" material (yellow in color) that has been taped by the user to the inside of the tyvek envelope.Based on visual and manufacturing process evaluation performed, discrepancy reported could be matched with a manufacturing generated condition.The foreign matter evaluated could be associated with a casting material remnant residue.Awareness notification was provided to all manufacturing personnel from sepramesh manufacturing area on event reported, with emphasis on visual inspection acceptance criteria requirements.This supplemental mdr represents lot number hujp1924 (1213643-2025-01075).An additional supplemental mdr was submitted to represent lot number hukq0767 (1213643-2025-01076).Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description